# SDR TSAA20211117010

- Difficulty date: November 15, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 49,543 hours, 54,360 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Cargo Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1000570361 - CORROSION ON FWD CARGO PIT DUSTSILL WEB@ STA 420-STA 440 STR 26R REMOVED AND INSPECTED WITH A 10X MAGNIFYING GLASS I.AW B737-300 SRM REV. 125 51-10-02 PAR.14 NOMINAL THICKNESS:0.040", REMAINING THICKNESS: 0.033". MATERIAL REMOVAL OF 0.007" IS BEYOND ALLOWABLE LIMITS
OF 0.004" (10% OF NOMINAL) I.AW B737-300 SRM REV.125 53-30-53 FIG. 101 DETAIL IV. REMADE DUSTSILL@ STA 420-STA 440 STR 26R I.AW B737-300 SRM REV. 125 51-30-01 PAR. 8 REINSTALLED I.AW B737-300 SRM REV. 125
51-40-02 PAR. 2.
